Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 120, Number 2

All articles in this issue are freely accessible.

Graded permutation modules and a theorem of Quillen
Aner Shalev.
Proc. Amer. Math. Soc. 120 (1994), 333-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1131041
On the ramification theory of regular schemes
Zhao Hua Luo.
Proc. Amer. Math. Soc. 120 (1994), 339-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1213866
On the joins of semigroup varieties with the variety of commutative semigroups
M. V. Sapir and M. V. Volkov.
Proc. Amer. Math. Soc. 120 (1994), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185274
Quantitative transcendence results for numbers associated with Liouville numbers
Deanna M. Caveny.
Proc. Amer. Math. Soc. 120 (1994), 349-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165048
Formal fibers and complete homomorphic images
William Heinzer and Christel Rotthaus.
Proc. Amer. Math. Soc. 120 (1994), 359-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189544
Module categories without short cycles are of finite type
Dieter Happel and Shi Ping Liu.
Proc. Amer. Math. Soc. 120 (1994), 371-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164144
Multiplicative subgroups of finite index in a division ring
Gerhard Turnwald.
Proc. Amer. Math. Soc. 120 (1994), 377-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1215206
Non-Cohen-Macaulay symbolic blow-ups for space monomial curves and counterexamples to Cowsik’s question
Shiro Goto, Koji Nishida and Keiichi Watanabe.
Proc. Amer. Math. Soc. 120 (1994), 383-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1163334
Auréole of a quasi-ordinary singularity
Chunsheng Ban.
Proc. Amer. Math. Soc. 120 (1994), 393-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186128
On varieties as hyperplane sections
E. Ballico.
Proc. Amer. Math. Soc. 120 (1994), 405-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172946
The set of all $m×n$ rectangular real matrices of rank $r$ is connected by analytic regular arcs
J.-Cl. Evard and F. Jafari.
Proc. Amer. Math. Soc. 120 (1994), 413-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1189542
Analytic continuation of Riemann’s zeta function and values at negative integers via Euler’s transformation of series
Jonathan Sondow.
Proc. Amer. Math. Soc. 120 (1994), 421-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172954
Lower bounds for relative class numbers of CM-fields
Stéphane Louboutin.
Proc. Amer. Math. Soc. 120 (1994), 425-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169041
An interpolation theorem and a sharp form of a multilinear fractional integration theorem
Jong-Guk Bak.
Proc. Amer. Math. Soc. 120 (1994), 435-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182696
Sign properties of Green’s functions for a family of two-point boundary value problems
Paul W. Eloe and Jerry Ridenhour.
Proc. Amer. Math. Soc. 120 (1994), 443-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172948
A note on liftings of linear continuous functionals
Horst Osswald.
Proc. Amer. Math. Soc. 120 (1994), 453-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165064
Some geometric properties of spaces associated with multiple stable integrals
Jerzy Szulga.
Proc. Amer. Math. Soc. 120 (1994), 457-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1203992
Paradoxical functions on the interval
Víctor Jiménez López.
Proc. Amer. Math. Soc. 120 (1994), 465-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1172952
An inverse spectral problem for Sturm-Liouville operators with discontinuous coefficients
Robert Carlson.
Proc. Amer. Math. Soc. 120 (1994), 475-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1197532
Characterization of classical type orthogonal polynomials
K. H. Kwon, L. L. Littlejohn, J. K. Lee and B. H. Yoo.
Proc. Amer. Math. Soc. 120 (1994), 485-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1180465
On the Kreĭn-Rutman theorem and its applications to controllability
Vũ Ngọc Phát and Trinh Cong Dieu.
Proc. Amer. Math. Soc. 120 (1994), 495-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1182706
Isoperimetric inequalities for immersed closed spherical curves
Joel L. Weiner.
Proc. Amer. Math. Soc. 120 (1994), 501-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1163337
On the number of real curves associated to a complex algebraic curve
Emilio Bujalance, Grzegorz Gromadski and David Singerman.
Proc. Amer. Math. Soc. 120 (1994), 507-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165047
Jordan $*$-derivations of standard operator algebras
Peter Šemrl.
Proc. Amer. Math. Soc. 120 (1994), 515-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186136
Finite index subfactors and Hopf algebra crossed products
Wojciech Szymański.
Proc. Amer. Math. Soc. 120 (1994), 519-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1186139
Strong moment problems for rapidly decreasing smooth functions
Ana Lía Durán and Ricardo Estrada.
Proc. Amer. Math. Soc. 120 (1994), 529-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164143
$A_{∞}$-condition for the Jacobian of a quasiconformal mapping
Juha Heinonen and Pekka Koskela.
Proc. Amer. Math. Soc. 120 (1994), 535-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169029
Approximation of fixed points of strongly pseudocontractive mappings
C. E. Chidume.
Proc. Amer. Math. Soc. 120 (1994), 545-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165050
A generalization of the isoperimetric inequality on $S^{2}$ and flat tori in $S^{3}$
Kazuyuki Enomoto.
Proc. Amer. Math. Soc. 120 (1994), 553-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1163333
Parabolic constant mean curvature spacelike surfaces
Tom Yau-Heng Wan and Thomas Kwok-Keung Au.
Proc. Amer. Math. Soc. 120 (1994), 559-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169052
Vector bundles with no soul
Murad Özaydin and Gerard Walschap.
Proc. Amer. Math. Soc. 120 (1994), 565-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1162091
On open three manifolds of quasi-positive Ricci curvature
Shun-Hui Zhu.
Proc. Amer. Math. Soc. 120 (1994), 569-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1166362
Multiple separation theorems
Ashok Maitra.
Proc. Amer. Math. Soc. 120 (1994), 573-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164147
A discrete fractal in $Z^{1}_{+}$
Davar Khoshnevisan.
Proc. Amer. Math. Soc. 120 (1994), 577-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185269
On location and scale maximum likelihood estimators
A. K. Gupta and G. J. Székely.
Proc. Amer. Math. Soc. 120 (1994), 585-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1207537
Orthocompactness in infinite product spaces
Nobuyuki Kemoto and Yukinobu Yajima.
Proc. Amer. Math. Soc. 120 (1994), 591-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195724
A note on subcontinua of $𝛽[0,∞)-[0,∞)$
Jian-Ping Zhu.
Proc. Amer. Math. Soc. 120 (1994), 597-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1185283
On the $C^{∗}$-algebra generated by the left regular representation of a locally compact group
Erik Bédos.
Proc. Amer. Math. Soc. 120 (1994), 603-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1181157
Some products of $𝛽$-elements in the Novikov $E_{2}$ term of Moore spectra
Jin Kun Lin.
Proc. Amer. Math. Soc. 120 (1994), 609-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1176484
A $Π$-algebra spectral sequence for function spaces
W. G. Dwyer, D. M. Kan, J. H. Smith and C. R. Stover.
Proc. Amer. Math. Soc. 120 (1994), 615-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1169024
Compact subgroups of Lie groups and locally compact groups
Karl H. Hofmann and Christian Terp.
Proc. Amer. Math. Soc. 120 (1994), 623-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1166357
Construction of functors connecting homology and homotopy theories
S. Dragotti, R. Esposito and G. Magro.
Proc. Amer. Math. Soc. 120 (1994), 635-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1165052
Hörmander’s condition and a convolution operator generalizing Riesz potentials
Jong-Guk Bak.
Proc. Amer. Math. Soc. 120 (1994), 647-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1195475
A note on a type of approximate identity in the Fourier algebra
Brian Forrest and Mahatheva Skantharajah.
Proc. Amer. Math. Soc. 120 (1994), 651-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1166356
A compactum that cannot be an attractor of a self-map on a manifold
Bernd Günther.
Proc. Amer. Math. Soc. 120 (1994), 653-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1170544
American Mathematical Society